# SDR DALA2024101109985

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0600705) CORROSION ON FORWARD CARGO BAY L/H ZEE CHANNEL AT STA 400 - STA 500I STR 25L WL 168. REMOVED & REPLACED FWD CARGO BAY L/H ZEE CHANNEL @ STA 400- STA 500I STR 25 WL 168 IAW B737 SRM 51-40-02-0G & BOEING DWG# 142A7500.
